# SDR IPXA2020101161165

- Difficulty date: September 29, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 81,348 hours, 16,717 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT NLG TRUNNION FITTING IS CRACKED AT STA 582.5, Z= -114 AND X= -24.  REPAIRED CRACKED RT NLG TRUNNION FITTING AT STA 582.5, Z= -114 AND X= -24.0, IAW SRM 53-10-14 REPAIR 2 FIG 202 (MAJOR).
